# SDR RAIA201303220003

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 27,266 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RIGHT FLOOR SILL FWD OF SERVICE DOOR WAS FOUND CORRODED.  REMOVED AND REPLACED THE RIGHT FLOOR SILL.
